LATEST VIDEOS FROM CTV REGINA
Police urge caution about illegal drug use after overdoses
An ambulance is shown in this undated file photo.
Published Monday, October 23, 2017 11:18AM CST
Regina police are reminding residents to exercise caution with illegal drugs after three men were hospitalized on Friday morning.
Emergency crews were called to the 1500 block of Garnet Street around 11:30 a.m. after a person reported entering the home to find three men unresponsive.
Three men, ages 49, 48 and 36 were taken to hospital from the scene. All three are expected to recover.
Police believe the men were using drugs and may not have been aware of the types of drugs they were using.
They are urging the public to remember that drugs purchased from a dealer may contain unknown additives which could put users at risk.
Signs of overdose include:
- difficulty walking/talking/staying awake
- blue lips or nails
- very small pupils
- cold and clammy skin
- dizziness and confusion
- extreme drowsiness
- choking, gurgling or snoring sounds
- slow, weak or no breathing
- inability to wake up, even when shaken or shouted at
If you encounter someone suffering from a medical emergency, you are encouraged to call 911 immediately.